The Stacks Project


Bibliography item: GHS

authorGraber, Tom and Harris, Joe and Starr, Jason
titleFamilies of rationally connected varieties
year2003
typearticle
journalJ. Amer. Math. Soc.
volume16
pages57–67

BibTeX code

You can use the following code to cite this item yourself.

@article{GHS,
  author = {Graber, Tom and Harris, Joe and Starr, Jason},
  title = {Families of rationally connected varieties},
  year = {2003},
  journal = {J. Amer. Math. Soc.},
  volume = {16},
  pages = {57--67},
}